# SDR DALA14022080958

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 63,213 hours, 47,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 465
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 4R BS 465 AT CROWN AREA.  LONGERON SECTION REMOVED.  NEW LONGERON DRILLED AND AJUSTED SPLICE.  INSTALLED NEW SECTION AND SPLICE IAW SRM 53-02, FIG 18,  & 51-30-2.
